# SDR AALA20131111003

- Difficulty date: October 31, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 82,676 hours, 13,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 26H EMERGENCY PATH LIGHT FAILED.  REPLACED LAMP FOR SEAT 26H EMERGENCY PATH LIGHT.  OPERATIONS CHECKED NORMAL.
